Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Cyclic vomiting syndrome. CT scan shows mesenteric adenitis. Should I be worried?

I am 20 year old female diagnosed with a plethora of things. My biggest problem is my cyclic vomiting syndrome . I also get sore throats at least twice a month. I have anemia and history of ovarian cysts . But the question that brings me here today is that while in the emergency room for my cyclic vomiting I was given many CT scans to make sure it was not appendicitis . Since I was about 13 I have had over 30 CT scans and about 97% of those CT scans showed I have Mesinteric Addonitis. I was told it is solely in my lower right quadrant (where I have my pain during my cyclic vomiting attacks and such) But I was also told it was supposed to resolve itself and go away before long. And that it wasn t just a little swollen but rather swollen a fair amount. I was wondering if I should be worried about the fact that I keep getting this Mesinteric Addonitis? If it could be a symptom of something bigge? is something going on with me to explain why I am always so sick and rundown. Please.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you have repeated mesentric addinitis due to TB? ANY OTHER ? SO i can say you can take regular homeopathic medine .tuberculi 1m HS ONE DOSE ,Gratiola 30 Qid for 1 wks
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
dr neeraj gupta
Answered: Wed, 28 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor